×

zbMATH — the first resource for mathematics

Quasiidentities of two-element algebras. (English. Russian original) Zbl 0535.08006
Algebra Logic 22, 83-88 (1983); translation from Algebra Logika 22, 121-127 (1983).
The purpose of this paper is to give a new, shorter proof to an earlier result of the author, namely: Every two-element algebra of a finite similarity type generates a minimal, finitely based quasivariety.
Reviewer: J.Ježek

MSC:
08C15 Quasivarieties
08B05 Equational logic, Mal’tsev conditions
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] V. A. Gorbunov, ”Coverings in lattices of quasivarieties and independent axiomatizability,” Algebra Logika,10, No. 5, 507–548 (1977). · Zbl 0403.08009
[2] V. A. Gorbunov, ”Quasiidentities of finite algebras,” in: 15th All-Union Algebraic Conference, Part 2 [in Russian] (1979), p. 42.
[3] A. I. Mal’tsev, Algebraic Systems [in Russian], Nauka (1970).
[4] A. I. Mal’tsev, ”To the general theory of algebraic systems,” Mat. Sb.,35, No. 1, 3–20 (1954).
[5] K. A. Baker, ”Finite equational bases for finite algebras in a congruence-distributive equational class,” Adv. Math.,24, 207–243 (1977). · Zbl 0356.08006
[6] J. Baldwin and J. Berman, ”The number of subdirectly irreducible algebras in a variety,” Algebra Univ.,5, 379–389 (1975). · Zbl 0348.08002
[7] J. Berman, ”A proof of Lyndon’s finite bases theorem,” Discrete Math.,29, 229–233 (1980). · Zbl 0449.08004
[8] D. M. Clark and P. H. Krauss, ”Varieties generated by para primal algebras,” Algebra Univ.,7, 93–114 (1977). · Zbl 0435.08004
[9] G. Grätzer, Universal Algebra, 2nd edition, Springer-Verlag (1978).
[10] B. Jónsson, ”Algebras whose congruence lattices are distributive,” Math. Scand.,21, 110–121 (1967). · Zbl 0167.28401
[11] R. C. Lyndon, ”Identities in two-valued calculi,” Trans. Am. Math. Soc.,71, No. 3, 457–465 (1951). · Zbl 0044.00201
[12] R. McKenzie, ”Para primal varieties: A study of finite axiomatizability of definable principal congruences in locally finite varieties,” Algebra Univ.,8, 336–348 (1978). · Zbl 0383.08008
[13] D. Pigozzi, ”Minimal locally finite varieties are not finitely axiomatizable,” Algebra Univ.,9, 374–390 (1979). · Zbl 0426.08003
[14] E. Post, Two-Valued Iterative Systemsof Mathematical Locig, Princeton Univ. Press (1941).
[15] H. Werner, Discriminator Algebras, Akademie-Verlag, Berlin (1978).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.